# SDR SWIA200110313

- Difficulty date: October 14, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 11,998 hours, 17,390 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON CABLES WORN.  REPLACED AILERON CABLES WITH TIN CARBON STEEL CABLE PER EMB120 MM 27-00-01.
